Alert archive / Kansas / Red Flag Warnings in 2013

Red Flag Warning 5, NWS Goodland, KS

April 5, 2013Cheyenne County, Kit Carson County, Colorado; 5 counties in Kansas

NWS Goodland, KS issued this red flag warning at Apr 5, 2013, 3:53 AM MDT for Cheyenne County, Kit Carson County, Colorado; 5 counties in Kansas. It took effect at Apr 5, 2013, 12:00 PM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2013, 3:53 AM MDT (09:53 UTC)
In effect from
Apr 5, 2013, 12:00 PM MDT
Expired
Apr 5, 2013, 4:13 PM MDT
In force
4 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Greeley County, KS, Logan County, KS, Sherman County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3616 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WWUS83 KGLD 050953
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
353 AM MDT FRI APR 5 2013

...WARM...DRY AND BREEZY CONDITIONS WILL CONTRIBUTE TO DANGEROUS
FIRE WEATHER CONDITIONS ACROSS THE CENTRAL HIGH PLAINS REGION FRIDAY
AFTERNOON AND EVENING...

.A SURFACE TROUGH OF LOWER PRESSURE WILL DEEPEN AND MOVE ACROSS
THE CENTRAL HIGH PLAINS REGION ON FRIDAY. GREEN-UP ACROSS THE
REGION HAS JUST BEGUN...SO WITH THE LARGE AMOUNT OF DRY FINE
FUELS STILL PRESENT...THE POSSIBILITY OF EXPLOSIVE FIRE GROWTH
STILL EXISTS WITH THE DRY AND WINDY CONDITIONS EXPECTED TODAY.

COZ252-051100-
/O.CAN.KGLD.FW.A.0006.130405T1800Z-130406T0200Z/
YUMA-
353 AM MDT FRI APR 5 2013

...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONE 252...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FIRE
WEATHER WATCH.

RELATIVE HUMIDITIES WILL STILL DROP INTO THE 15 TO 20 PERCENT
RANGE...BUT WINDS WILL NOT BE AS STRONG...ONLY REACHING THE 10 TO
15 MPH RANGE WITH GUSTS TO 20 MPH. THEREFORE...THE FIRE WEATHER
WATCH FOR YUMA COUNTY HAS BEEN CANCELLED.

$$

COZ253-254-KSZ027-028-041-042-051800-
/O.UPG.KGLD.FW.A.0006.130405T1800Z-130406T0200Z/
/O.NEW.KGLD.FW.W.0005.130405T1800Z-130406T0200Z/
KIT CARSON-CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
353 AM MDT FRI APR 5 2013 /453 AM CDT FRI APR 5 2013/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO
8 PM MDT /9 PM CDT/ THIS EVENING FOR
FIRE WEATHER ZONES 027...028...041...042...253 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 8
PM MDT /9 PM CDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON 
  AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE 
  WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE 
  WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...DANGEROUS FIRE WEATHER CONDITIONS WILL BEGIN THIS
  AFTERNOON AND LAST UNTIL THE EARLY EVENING HOURS.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...WITH DRY FINE FUELS STILL IN PLACE ACROSS THE AREA...THE
  POTENTIAL EXISTS FOR EXPLOSIVE FIRE GROWTH DUE TO DRY AND WINDY
  CONDITIONS THROUGH FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

KSZ013-051800-
/O.NEW.KGLD.FW.W.0005.130405T1800Z-130406T0200Z/
SHERMAN-
353 AM MDT FRI APR 5 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR FIRE WEATHER ZONE 013...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING.

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 013 SHERMAN.

* WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...DANGEROUS FIRE WEATHER CONDITIONS WILL BEGIN THIS
  AFTERNOON AND LAST UNTIL THE EARLY EVENING HOURS.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...WITH DRY FINE FUELS STILL IN PLACE ACROSS THE AREA...THE
  POTENTIAL EXISTS FOR EXPLOSIVE FIRE GROWTH DUE TO DRY AND WINDY
  CONDITIONS THROUGH FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
2 follow-up statements
872 
WWUS83 KGLD 051713
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1113 AM MDT FRI APR 5 2013

...WARM...DRY AND BREEZY CONDITIONS WILL CONTRIBUTE TO DANGEROUS
FIRE WEATHER CONDITIONS ACROSS THE CENTRAL HIGH PLAINS REGION
FRIDAY AFTERNOON AND EVENING...

.A SURFACE TROUGH OF LOWER PRESSURE WILL DEEPEN AND MOVE ACROSS
THE CENTRAL HIGH PLAINS REGION ON FRIDAY. GREEN-UP ACROSS THE
REGION HAS JUST BEGUN...HOWEVER WITH THE LARGE AMOUNT OF DRY FINE FUELS
STILL PRESENT...THE POSSIBILITY OF EXPLOSIVE FIRE GROWTH STILL
EXISTS WITH THE DRY AND WINDY CONDITIONS EXPECTED TODAY.

COZ253-254-KSZ013-027-028-041-042-060200-
/O.CON.KGLD.FW.W.0005.130405T1800Z-130406T0200Z/
KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-LOGAN-GREELEY-WICHITA-
1113 AM MDT FRI APR 5 2013 /1213 PM CDT FRI APR 5 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING FOR FIRE WEATHER ZONES 027...028...041...042...
253 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 253 KIT CARSON 
  AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE 
  WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 027 WALLACE...
  FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY 
  AND FIRE WEATHER ZONE 042 WICHITA.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH.

* TIMING...DANGEROUS FIRE WEATHER CONDITIONS WILL BEGIN THIS 
  AFTERNOON AND LAST UNTIL THE EARLY EVENING HOURS. 

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...WITH DRY FINE FUELS STILL IN PLACE ACROSS THE AREA...
   THE POTENTIAL EXISTS FOR EXPLOSIVE FIRE GROWTH DUE TO DRY AND 
  WINDY CONDITIONS THROUGH FRIDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
296 
WWUS83 KGLD 052213
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
413 PM MDT FRI APR 5 2013

COZ253-254-KSZ013-027-028-041-042-052315-
/O.CAN.KGLD.FW.W.0005.000000T0000Z-130406T0200Z/
KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE-LOGAN-GREELEY-WICHITA-
413 PM MDT FRI APR 5 2013 /513 PM CDT FRI APR 5 2013/

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES
013...027...028...041...042...253 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED
FLAG WARNING.

RELATIVE HUMIDITY VALUES WILL BE BETWEEN 15 AND 20 PERCENT AND
WIND SPEEDS LESS THAN 20 MPH THROUGH THE REMAINDER OF THE
AFTERNOON. THESE CONDITIONS WILL RESULT IN AN ELEVATED FIRE
WEATHER THREAT...BUT WILL NOT MEET RED FLAG CRITERIA...SO THE RED
FLAG WARNING IS CANCELLED EARLY.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:03 AM MDT, 50 minutes earlier.

Area forecast discussion, Apr 5, 3:03 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
303 AM MDT FRI APR 5 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 303 AM MDT FRI APR 5 2013

AS OF 3 AM CDT...2 AM MDT...SKIES ACROSS MOST OF THE TRI-STATE AREA
WERE CLEAR. CLOUDS ARE ON THE INCREASE ACROSS EAST COLORADO AND WILL
MOVE INTO THE REST OF THE REGION LATER THIS MORNING. TEMPERATURES
HAVE COOLED INTO THE LOW TO MID 40S FOR MOST LOCATIONS. SOME 50S ARE
STILL BEING OBSERVED IN EAST COLORADO. WINDS WERE FROM THE SOUTH AT
10 TO 20 MPH. A STRONG SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS
NEVADA. A LOW LEVEL JET WAS CURRENTLY LOCATED JUST WEST OF THE
REGION...MOVING SLOWLY TO THE EAST.

FOR TODAY...PARTLY CLOUDY SKIES SHOULD CONTINUE THROUGHOUT THE DAY
AHEAD OF THE SHORTWAVE TROUGH. THE LOW LEVEL JET WILL MOVE TO THE
EAST THROUGHOUT THE DAY. MIXING WILL ALLOW SOME OF THOSE WINDS TO
MIX TO THE SURFACE LATE THIS MORNING AND INTO THE
AFTERNOON...ESPECIALLY ACROSS EASTERN PORTIONS OF THE FORECAST AREA.
THE STRONGEST WINDS SHOULD BE EAST OF THE FORECAST AREA AND WIND
ADVISORY CRITERIA IS NOT EXPECTED. DRY AIR WILL ALSO INVADE THE AREA
FROM THE WEST...LEADING TO LOW RELATIVE HUMIDITIES. FIRE WEATHER
WILL BECOME A CONCERN ACROSS WESTERN PORTIONS OF THE REGION. TO THE
EAST...HIGHER DEWPOINTS DUE TO MOIST AIR ADVECTION FROM THE SOUTH
SHOULD KEEP RELATIVE HUMIDITIES HIGH ENOUGH TO NOT CREATE DANGEROUS
FIRE WEATHER CONDITIONS. AS THE SHORTWAVE ENCROACHES FROM THE
WEST...THERE IS A CHANCE SOME SHOWERS AND THUNDERSTORMS COULD
DEVELOP ACROSS MAINLY NORTHERN PORTIONS OF THE FORECAST AREA. ANY
PRECIPITATION WILL BE LIGHT AS A GOOD AMOUNT OF THE PRECIP SHOULD
EVAPORATE BEFORE REACHING THE GROUND.

DURING THE NIGHT...THE SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE AHEAD OF THE SHORTWAVE AND WILL GRADUALLY END AS THE
SHORTWAVE MOVES EAST. A COLD FRONT WILL SWING DOWN BEHIND THE
SHORTWAVE...BRINGING BREEZY NORTHWEST WINDS. SKIES GRADUALLY CLEAR
OUT TONIGHT...ALLOWING TEMPERATURES TO DROP INTO THE LOW 40S TO THE
WEST. TEMPERATURES WILL STAY WARMER TO THE EAST...IN THE UPPER
40S...AS THE FRONT ARRIVES LATER WITH CLOUD COVER LINGERING LONGER.

CALM AND DRY WEATHER IS EXPECTED FOR SATURDAY. WINDS MAY STILL BE
BREEZY DURING THE MORNING HOURS BEFORE DIMINISHING IN THE AFTERNOON.
HIGH TEMPERATURES SHOULD BE 8 TO 10 DEGREES COOLER...ONLY REACHING THE
UPPER 60S TO LOW 70S. RELATIVE HUMIDITIES WILL DROP AGAIN DURING THE
AFTERNOON BUT FIRE WEATHER SHOULD NOT BE A CONCERN AS WINDS DIMINISH.

RAIN CHANCES ARRIVE AGAIN FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT AS
A COUPLE WEAK DISTURBANCES MOVE THROUGH AHEAD OF A LARGE UPPER LEVEL
CLOSED LOW DEVELOPING TO THE WEST. THE BEST CHANCES FOR RAIN AND
THUNDERSTORMS WITH THE INITIAL WEAK DISTURBANCES APPEARS TO BE
DURING THE DAY ON SUNDAY. INSTABILITY AND SHEAR WILL ALLOW FOR A FEW
STORMS TO BECOME STRONG TO SEVERE DURING THE AFTERNOON AND EVENING ON
SUNDAY. STORMS SHOULD MOVE FROM THE SOUTHWEST TO NORTHEAST AND EXIT
THE REGION SUNDAY NIGHT. A FEW LINGERING SHOWERS OR STORMS MAY STILL
BE IN THE AREA THROUGHOUT THE NIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 303 AM MDT FRI APR 5 2013

IN THE EXTENDED (MONDAY-FRIDAY)...MAIN FOCUS FOR THE EXTENDED PERIOD
WILL CENTER AROUND DEVELOPING TROUGH OVER THE ROCKIES AND ITS
DEVELOPMENT AND MOTION ACROSS THE PLAINS. MEDIUM RANGE MODELS HAVE
COME INTO A LITTLE BETTER AGREEMENT OVER 24 HOURS...BUT EVEN SMALL
DIFFERENCES IN STORM POSITION AND INTENSITY COULD CAUSE VASTLY
DIFFERENT IMPACTS ACROSS THE CWA. MODEL DIFFERENCES ASIDE...GENERAL
OPERATIONAL AND ENSEMBLE CONSENSUS SUPPORTS TROUGH LIFTING INTO THE
PLAINS ON TUE-WED...WITH MODELS BEGINNING TO DIVERGE SIGNIFICANTLY
AFTER THAT. IN GENERAL...THINK THE 00Z GEFS MEAN OFFERS A REASONABLE
COMPROMISE BETWEEN MORE PROGRESSIVE GFS AND SLOWER ECWMF AND GEM
MODELS.

LATEST SUITE OF MODELS CALLS INTO QUESTION HOW LONG PRECIP WILL
LINGER ACROSS THE CWA BRINGING SOME DOUBT TO POTENTIAL SNOWFALL
AMOUNTS ON BACKSIDE OF SYSTEM...BUT CONFIDENCE REMAINS FAIRLY HIGH
WITH REGARDS TO PRECIPITATION THREAT ON MONDAY AND TUESDAY
ESPECIALLY ALONG AND NORTH OF WARM FRONT ON MONDAY AND ACROSS MUCH
OF THE CWA ON TUESDAY AS COLD FRONT SWEEPS ACROSS AREA BRINGING MUCH
COLDER TEMPS TO THE CWA. THERE WILL BE A SEVERE WEATHER THREAT ON
MONDAY AT THE LEAST...WITH INSTABILITY AXIS SHIFTING TO THE EAST ON
TUESDAY AND WEDNESDAY. STANDARD DEVIATIONS OF TEMPS REMAIN IN EXCESS
OF 12 DEGREES ON TUESDAY THROUGH THURSDAY SO OVERALL CONFIDENCE
REMAINS VERY LOW...BUT THINK LEANING TOWARDS COOLER SOLUTIONS IS
SOMEWHAT WARRANTED.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1111 PM MDT THU APR 4 2013

VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. THERE COULD BE
SOME LLWS TONIGHT BUT WAS NOT CONFIDENT ENOUGH TO PLACE IN THE TAF
AT THIS TIME. THERE WILL BE A STRONG LOW LEVEL JET BUT WINDS AT
THE SURFACE MAY STAY UP JUST ENOUGH TO ELIMINATE THE LLWS THREAT. WINDS
WILL BECOME GUSTY AFTER SUNRISE AS MIXING ALLOWS WINDS FROM THE
LOW LEVEL JET TO BEGIN REACHING THE SURFACE. HIGHER WINDS ARE
EXPECTED AT KMCK AS BEST DAYTIME MIXING LINES UP WITH WHEN THE LOW
LEVEL JET IS DIRECTLY OVERHEAD. WINDS WILL WEAKEN IN THE EVENING
BEFORE A FRONT BRINGS NORTHWEST WINDS LATE THIS EVENING. THE COULD
BE AN ISOLATED SHOWER OR THUNDERSTORM AT KMCK THIS EVENING BUT
CHANCES ARE TOO LOW AT THE PRESENT TIME TO MENTION.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM NOON MDT /1 PM CDT/ TODAY THROUGH THIS
     EVENING FOR KSZ027-028-041-042.

CO...FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR
     COZ252>254.

NE...NONE.
&&

SHORT TERM...RRH
LONG TERM...JRM
AVIATION...RRH
Hazardous weather outlook, Apr 4, 2:41 PM MDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
241 PM MDT THU APR 4 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
241 PM MDT THU APR 4 2013 /341 PM CDT THU APR 4 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES
MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON.
AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EAST
CENTRAL COLORADO AND FOR WALLACE...LOGAN...GREELEY...AND WICHITA
COUNTIES OF NORTHWEST KANSAS.

AN UNSETTLED WEATHER PATTERN IS EXPECTED TO DEVELOP LATE THIS
WEEKEND INTO THE EARLY PART OF NEXT WEEK. STRONG THUNDERSTORMS
AND ADVERSE WINTER WEATHER CONDITIONS MAY BE POSSIBLE OVER PARTS
OF THE PLAINS AS THIS SYSTEM STRENGTHENS MONDAY AND TUESDAY. DETAILS
ARE STILL HAZY REGARDING THE EVOLUTION OF THIS PATTERN...AND WHAT
KIND OF IMPACTS WE WILL SEE OVER THE TRI-STATE REGION. INTERESTED
PARTIES SHOULD MONITOR THE LATEST FORECASTS FOR FURTHER UPDATES
REGARDING THIS POTENTIAL SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:30 AM MDTWind AdvisoryGLDDecatur, Gove, Graham, Norton, Sheridan8 hr

Nearby

Red Flag Warnings in Kansas, 2013Red Flag Warnings in Colorado, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.